Skip to main content
WeLoveTrump.com may receive compensation from affiliate partners for some links on the site. Read our full Disclosure here.

8-Year-Old Boy Dies 7 Days After Second Dose of Pfizer COVID-19 Jab


2,632 views

The U.S. VAERS reporting system released its newest update on Friday with data from Dec. 14, 2020, to Feb. 18, 2022.

The most recent tragic death among 5-11-year olds is an 8-year-old from Mississippi who died 7 days after his second dose of the Pfizer COVID-19 jab.

He was found blue and lifeless at home and rushed to the hospital.

While medical staff detected a pulse several times, he ultimately passed away in the ICU.

Trending: BO POLNY DELETED!

The report stated the boy died from multisystem inflammatory syndrome.

NATIONAL POLL: Do You Still Have Trump's Back 100%?

VAERS I.D. 2109625 reads:

8yo previously healthy boy. Mom had COVID around 1/5/22. As far as we know the boy did not have symptomatic covid during or after her illness. He was not seen in the clinic for covid, nor was his 12 yo brother. There was no communication with them about this other than mom called to reschedule their appt for the 2nd COVID vaccine on 1/5 b/c she herself had covid. (Both of the kids got the first dose of the vaccine on 12/17/22) Both of the boys got the 2nd dose of Pfizer Covid vaccine at our clinic on 2/3/22. Mom called in on 2/9 with what sounded like a gastroenteritis over the phone and Zofran was called in. Our nurse documented well his GI bug history and that his UOP was good and to call back PRN any problems. The nurse remembers talking to this mom and that she did not seem worried at all?.just needed an antiemetic called in for nausea and vomiting. Patient was not having fever or abdominal pain. That call was at 8:53 on Wednesday AM. We did not hear from them again about this. The details now get incredibly hazy due to the trauma of the whole event. Sometime during the night on Thursday night 2/10/2022 (40 hours or so after their phone call) one of the parents found him blue and lifeless in his bed. (Do not know details of what made them go check on him). Was taken to the Hospital with a full code in process. They were able to get a pulse back a few times for a brief time, but then lost him in the ICU. This family goes to church at the same church that one of our doctors attends,. This doctor got a notification on the morning of 2/11/2022 that a member in the church had died. The word that she received was that the boy had died of MIS-C (we do not know what exactly they were basing that on or who made that determination/speculation). My partner called me 2/11/2022 AM about it since the boy is my patient. I looked through the chart and talked with my nurse who specifically remembered the call and how completely unworried and normal the mother seemed about the boys illness?.not in an unusual way but in a normal ?my kid has a GI bug, can you call in some zofran? kind of way. I called mom to reach out to her, but had to leave a voice mail (not surprisingly under the circumstances). There are obviously lots of details about the history/presentation/treatment that I don?t know. They may have sought medical care somewhere else other than our clinic before he became so significantly ill. I just don?t know since the family is in crisis mode and not returning calls or text messages. At present we don?t even know burial arrangements.

The Defender shared additional statistics from the VAERS data:

U.S. VAERS data from Dec. 14, 2020, to Feb. 18, 2022, for 5- to 11-year-olds show:

  • 8,564 adverse events, including 188 rated as serious and 4 reported deaths……
  • 16 reports of myocarditis and pericarditis (heart inflammation).
  • 30 reports of blood clotting disorders.

U.S. VAERS data from Dec. 14, 2020, to Feb. 18, 2022, for 12- to 17-year-olds show:

  • 29,416 adverse events, including 1,693 rated as serious and 39 reported deaths.

The most recent death involves a 13-year-old girl (VAERS I.D. 2115839) from Wisconsin who was severely compromised and received two doses of Pfizer’s COVID vaccine. Although the cause of death wasn’t clear, she appeared to have significant health issues, respiratory distress and heart problems.

  • 69 reports of anaphylaxis among 12- to 17-year-olds where the reaction was life-threatening, required treatment or resulted in death — with 96% of cases
    attributed to Pfizer’s vaccine.
  • 643 reports of myocarditis and pericarditis with 631 cases attributed to Pfizer’s vaccine.
  • 159 reports of blood clotting disorders, with all cases attributed to Pfizer.


 

Join the conversation!

Please share your thoughts about this article below. We value your opinions, and would love to see you add to the discussion!

We Love Trump
Thanks for sharing!